# SDR QXEA2018103000390

- Difficulty date: October 30, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 41,047 hours, 43,041 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM WITH POWER LEVERS IN THE RATING DETENT. REJECTED TAKEOFF AT 75 KNOTS. REMOVED FROM SERVICE. INTERROGATED CDS, NO FAULTS RECORDED. PERFORMED AUTOFEATHER TEST IAW AMM TASK 61-20-00-710-810. TEST PASSED. A/C OK FOR CONTINUED SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
